# SDR ASAA0010007

- Difficulty date: January 18, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

SEA - PRIOR TO FLIGHT 65, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND INOPERATIVE AT ROWS 11 AND 16.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
